# SDR JBXA000305

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 8,141 hours, 7,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT PASSENGER DOOR HANDLE CAUTION IN FLIGHT AND ON LANDING.  REPAIRED WIRE PS4MB-RED IAW CRJ AMM 52-70-00.  PERFORMED OPERATIONAL CHECK IAW 52-70-04.  ALL OPS CHECKS GOOD.
